# SDR 98ZZZX230

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67932
- Make and model: Cessna 152
- Aircraft serial: 15282107
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Condition: Bulged
- Location: Engine Oil
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FILTER REPLACED 11-24-97.  ENGINE GROUND CHECKED.  0IL PRESSURE NORMAL.  ON NEXT FLIGHT, OIL WAS LOST OVERBOARD.  ON EXAMINATION, FILTER WAS FOUND ELONGATED AND BULGED.  FILTER TAKEN TO HAGGLIN MOTOR FOR INVESTIGATION.  CONCLUSION WAS BULGING LIFTED FILTER OFF SEAT, DUMPING OIL.
